# SDR SIMA2018100510008

- Difficulty date: September 10, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 33,548 hours, 28,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT WORKS INTERMITTENTLY.-C/A-COMPLETE: R&R MAIN DOOR EMERGENCY LIGHT HOUSING ASSEMBLY IAW AMM 33-26-04. OPS CHECK GOOD.
